- -

Boundary integral equation analysis on the sphere

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Boundary integral equation analysis on the sphere

Show simple item record

Files in this item

dc.contributor.author Vico Bondía, Felipe es_ES
dc.contributor.author Greengard, Leslie es_ES
dc.contributor.author Gimbutas, Zydrunas es_ES
dc.date.accessioned 2015-10-01T16:22:22Z
dc.date.available 2015-10-01T16:22:22Z
dc.date.issued 2014-11
dc.identifier.issn 0029-599X
dc.identifier.uri http://hdl.handle.net/10251/55459
dc.description.abstract We present a systematic analysis of the integral operators of potential theory that arise when solving the Helmholtz or Maxwell equations in the exterior (or interior) of a sphere in the frequency domain. After obtaining expressions for the signatures of layer potentials in the spherical harmonic or vector spherical harmonic basis, we turn to a consideration of various integral equations that have been proposed in the literature for problems of acoustic and electromagnetic scattering. The selection of certain parameters in combined field and Calderon-preconditioned formulations is shown to have a significant impact on condition number, extending earlier work by Kress and others. es_ES
dc.description.sponsorship This work was supported in part by the Office of the Assistant Secretary of Defense for Research and Engineering and AFOSR under NSSEFF Program Award FA9550-10-1-0180 and by the Department of Energy under contract DEFGO288ER25053. This work was supported also by the Spanish Ministry of Science and Innovation (Ministerio de Ciencia e Innovacion) under the projects CSD2008-00068 and TEC2010-20841-C04-01. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation Office of the Assistant Secretary of Defense for Research and Engineering es_ES
dc.relation AFOSR under NSSEFF Program Award [FA9550-10-1-0180] es_ES
dc.relation Department of Energy [DEFGO288ER25053] es_ES
dc.relation Spanish Ministry of Science and Innovation (Ministerio de Ciencia e Innovacion) [CSD2008-00068 ; TEC2010-20841-C04-01] es_ES
dc.relation.ispartof Numerische Mathematik es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Acoustic scattering problems es_ES
dc.subject Maxwell equations es_ES
dc.subject Operators es_ES
dc.subject Ecuaciones integrales es_ES
dc.subject Electromagnetismo aplicado es_ES
dc.subject.classification TEORIA DE LA SEÑAL Y COMUNICACIONES es_ES
dc.title Boundary integral equation analysis on the sphere es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00211-014-0619-z
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Telecomunicación y Aplicaciones Multimedia - Institut Universitari de Telecomunicacions i Aplicacions Multimèdia es_ES
dc.description.bibliographicCitation Vico Bondía, F.; Greengard, L.; Gimbutas, Z. (2014). Boundary integral equation analysis on the sphere. Numerische Mathematik. 128(3):463-487. doi:10.1007/s00211-014-0619-z es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s00211-014-0619-z es_ES
dc.description.upvformatpinicio 463 es_ES
dc.description.upvformatpfin 487 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 128 es_ES
dc.description.issue 3 es_ES
dc.relation.senia 275255
dc.identifier.eissn 0945-3245
dc.relation.references Abramowitz, M., Stegun, A.: Handbook of Mathematical Functions. Dover, New York (1964) es_ES
dc.relation.references Borel, S., Levadoux, D., Alouges, F.: A new well-conditioned integral formulaiton for Maxwell equations in three dimensions. IEEE Trans. Antennas Propag. 9, 2995–3004 (2005) es_ES
dc.relation.references Bruno, O., Elling, T., Paffenroth, R., Turc, C.: Electromagnetic integral equations requiring small numbers of Krylov-subspace iterations. J. Comput. Phys. 228, 6169–6183 (2009) es_ES
dc.relation.references Boubendir, Y., Turc, C.: Wave-number estimates for regularized combined field boundary integral operators in acoustic scattering problems with Neumann boundary conditions. IMA J. Numer. Anal. (2013). doi: 10.1093/imanum/drs038 (published online: March 7) es_ES
dc.relation.references Bruno, O., Elling, T., Turc, C.: Well-conditioned high-order algorithms for the solution of three-dimensional surface acoustic scattering problems with Neumann boundary conditions (preprint) es_ES
dc.relation.references Chandler-Wilde, S.N., Graham, I.G., Langdon, S., Lindner, M.: Condition number estimates for combined potential boundary integral operators in acoustic scattering. J. Integr. Equ. Appl. 21, 229–279 (2009) es_ES
dc.relation.references Chandler-Wilde, S.N., Graham, I.G., Langdon, S., Spence, E.A.: Numerical-asymptotic boundary integral methods in high-frequency acoustic scattering. Acta Numer. 21, 89–305 (2012) es_ES
dc.relation.references Colton, D., Kress, R.: Integral Equation Methods in Scattering Theory. Wiley, New York (1983) es_ES
dc.relation.references Colton, D., Kress, R.: Inverse Acoustic and Electromagnetic Scattering Theory. Springer, Berlin (1992) es_ES
dc.relation.references Contopanagos, H., Dembart, B., Epton, M., Ottusch, J., Rokhlin, V., Visher, J., Wandzura, S.: Well-conditioned boundary inte- gral equations for three-dimensional electromagnetic scattering. IEEE Trans. Antennas Propag. 50, 1824–1830 (2002) es_ES
dc.relation.references Epstein, C.L., Greengard, L.: Debye sources and the numerical solution of the time harmonic Maxwell equations. Commun. Pure Appl. Math. 63, 0413–0463 (2010) es_ES
dc.relation.references Hsiao, G., Kleinman, E.: Mathematical foundations for error estimation in numerical solutions of integral equations in electromagnetics. IEEE Trans. Antennas Propag. 45, 316–328 (1997) es_ES
dc.relation.references Jackson, J.D.: Classical Electrodynamics. Wiley, New York (1975) es_ES
dc.relation.references Kleinman, R., Martin, P.: On single integral equations for the transmission problem of acoustics. SIAM J. Appl. Math. 48, 307–325 (1988) es_ES
dc.relation.references Kress, R.: Minimizing the condition number of boundary integral operators in acoustic and electromagnetic scattering. SIAM J. Appl. Math. 48, 307–325 (1988) es_ES
dc.relation.references Kress, R.: Linear Integral Equations. Springer, Heidelberg (1999) es_ES
dc.relation.references Kress, R., Roach, G.: Transmission problems for the Helmholtz equation. J. Math. Phys. 19, 1433–1437 (1978) es_ES
dc.relation.references Nédélec, J.-C.: Acoustic and Electromagnetic Equations. Springer, New York (2001) es_ES
dc.relation.references Panich, I.: On the question of the solvability of the exterior boundary problem for the wave equation and Maxwell’s equations. Uspekhi Mat. Nauk. 20, 221–226 (1965) es_ES
dc.relation.references Papas, C.H.: Theory of Electromagnetic Wave Propagation. Dover, New York (1988) es_ES
dc.relation.references Rokhlin, V.: Solution of acoustic scattering problems by means of second kind integral equations. Wave Motion 5, 257–272 (1983) es_ES


This item appears in the following Collection(s)

Show simple item record